Jump to content

lighter

Just Registered
  • Content Count

    4
  • Joined

  • Last visited


Reputation Activity

  1. Like
    lighter got a reaction from Nissala in My Cymbalta Diary   
    I would suggest you speak to your doctor about the way you are taking the medication.  With cymbalta, you need to be careful about missing a day without a tablet, this can have adverse effects especially brain zaps.  Things will get better after a few weeks, but fatigue does come with it.
     Hope it works well for you after a few weeks good luck !
  2. Like
    lighter got a reaction from Nissala in My Cymbalta Diary   
    I feel you, I took cymbalta and for me fatigue did not go away ( I took cymbalta over 1 year).   I would sleep long hours and I found it very hard to wake up in the morning, feeling absolutely flat and no energy, this nearly cost me my job because people at HR and my manager found it hard to believe even though you try to explain.
×
×
  • Create New...